Mayo Clinic Connect
I've been using the 7% saline for about 6 months and think it has helped but I now have some red spots on my tongue. My dentist thinks it might be from the nebulizer or albuterol inhaler. Anybody else have this problem?
Liked by Terri Martin, Volunteer Mentor
Albuterol or levalbuterol can be a problem. I always rinse and gargle after both the inhaler and nebulizer. When I added a new inhaler a few years ago, the pulmo nurse stressed doing it faithfully.
Hello Rosalyn. No, albuterol and 7% saline has never given me spots on my tongue. I did, however, have a tongue incident many, many yrs ago called geographic tongue. It went away as mysteriously as it came after a time. Here is a link about geographic tongue: https://www.mayoclinic.org/diseases-conditions/geographic-tongue/symptoms-causes/syc-20354396
Thanks, I'll try the rinsing.
version 126.96.36.199.3.2Page loaded in 1.284 seconds